# SDR AU510001747

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Faulty
- Location: Fuel Boost
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT FWD BOOST PUMP SUSPECT FAULTY. CB POPPED. ON DISASSEMBLY INVESTIGATION FOUND SEVERE SCORING WAS ON PUMP HSG IMPELLER BORE INSIDE DIAMETER, SHAFT AND ROTOR ASSY WAS SCORED ON BRG JOURNAL AREA. SEVERE SCORING COULD BE CAUSED BY FOD PASSING THROUGH PUMP. EVIDENCE OF FOD WAS NOT FOUND DURING DISMANTLE INDICATING THAT IT HAD PASSED THROUGH. ABNORMAL WEAR ON SHAFT BRG JOURNAL, POSSIBLY CAUSED BY FOD, HSG CARBON BRG AREA CAUSED IMPELLER TO RUB ON HSG IMPELLER BORE RESULTING IN AN EXCESSIVE AMPERAGE DRAW,CAUSED CB TO TRIP.  (CASA NR 510001747)
